# SDR AALA20121214001

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 28,211 hours, 3,471 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED OVEN 4B HAS BURNING PLASTIC SMELL AND OVERHEATS WHILE IN USE.  FLIGHT LANDED LHR WITHOUT INCIDENT.  DEFERRED OVEN 4B INOPERATIVE PER NEF.  REPLACED OVEN 4B AT JFK ON 12/17/2012. SYSTEM GROUND CHECK NORMAL OPERATION.
